# SDR AMTA200700586

- Difficulty date: November 6, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N317TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28246
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Message
- Condition: False Activation
- Location: Apu
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER BOTH ENG STARTED W/MASTER CAUTION RECALL APU LIGHT STAYED ILLUMINATED.  COMPLIED WITH APU BITE CHECK FOUND FAULT 49-11019 COMPLIED WITH FIM TASK 49-10 TASK 801 FAULT CLEARED.  OPS CHECK NORMAL.  (K)
